# SDR 2HGR2019102701

- Difficulty date: October 27, 2019
- Submitted: November 7, 2019
- Operation: General aviation
- Aircraft: N247SK
- Make and model: Emb EMB-500
- Aircraft serial: 50000015
- Aircraft time: 1,913 hours, 1,256 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 3032683104
- Part serial: MX734582
- Condition: Unresponsive
- Location: Hydraulic Sys
- Part time: 1,913 hours, 1,256 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE DESCENDING TO PSC, "BRAKE FAILED" CAS MESSAGE APPEARED. PILOT INFORMED TOWER ABOUT ISSUE & ASKED TO GO AROUND. WHILE GOING AROUND PILOT FOLLOWED CHECKLIST FOR "BRAKE FAILED", THEN A "LOW HYDRAULIC LOW PRESSURE" CAS MESSAGE APPEARED, PILOT FOLLOWED CHECKLIST FOR THE SECOND CAS MESSAGE. PILOT REQUESTED EMERGENCY VEHICLE & TOW TUG ON STANDBY THE RUNWAY. UPON LANDING PILOT USED EMERGENCY BRAKE TO STOP THE AIRCRAFT, AFTER STOPPING THE AIRCRAFT SAFELY. THE AIRCRAFT GOT TOWED AWAY FROM THE RUNWAY.
